We review some recent results on minimisers of a non-local perimeter functional, in connection with some phase coexistence models whose diffusion term is given by the fractional Laplacian.

A Fractional Framework for Perimeters and Phase Transitions / E. Valdinoci. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 81:1(2013), pp. 1-23. [10.1007/s00032-013-0199-x]

A Fractional Framework for Perimeters and Phase Transitions

E. Valdinoci
2013

Abstract

We review some recent results on minimisers of a non-local perimeter functional, in connection with some phase coexistence models whose diffusion term is given by the fractional Laplacian.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/223942
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 29
  • ???jsp.display-item.citation.isi??? 28
social impact